A class of hypertranscendental functions.

J.H. Loxton; A.J. van der Poorten

Aequationes mathematicae (1977)

  • Volume: 16, page 93-106
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Loxton, J.H., and Poorten, A.J. van der. "A class of hypertranscendental functions.." Aequationes mathematicae 16 (1977): 93-106. <http://eudml.org/doc/136679>.

author = {Loxton, J.H., Poorten, A.J. van der},
journal = {Aequationes mathematicae},
pages = {93-106},
title = {A class of hypertranscendental functions.},
url = {http://eudml.org/doc/136679},
volume = {16},
year = {1977},

AU - Loxton, J.H.
AU - Poorten, A.J. van der
TI - A class of hypertranscendental functions.
JO - Aequationes mathematicae
PY - 1977
VL - 16
SP - 93
EP - 106
UR - http://eudml.org/doc/136679
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.